City Research Online

Items where Author is "Cheung, K. C."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Asimit, A.V., Bignozzi, V., Cheung, K. C., Hu, J. and Kim, E. (2017). Robust and Pareto Optimality of Insurance Contract. European Journal of Operational Research, 262(2), pp. 720-732. doi: 10.1016/j.ejor.2017.04.029

Asimit, A.V., Badescu, A. and Cheung, K. C. (2013). Optimal reinsurance in the presence of counterparty default risk. Insurance: Mathematics and Economics, 53(3), pp. 690-697. doi: 10.1016/j.insmatheco.2013.09.012

This list was generated on Mon Jan 20 04:56:26 2020 UTC.